Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 20, NWS Green Bay, WI

March 5, 2016

NWS Green Bay, WI issued this small craft advisory at Mar 5, 2016, 3:14 PM CST. It took effect at Mar 6, 2016, 9:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2016, 3:14 PM CST (21:14 UTC)
In effect from
Mar 6, 2016, 9:00 AM CST
Expired
Mar 7, 2016, 3:00 AM CST
In force
18 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

244 
WHUS73 KGRB 052114
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
314 PM CST SAT MAR 5 2016

...GUSTY WINDS AND BUILDING WAVES EXPECTED SUNDAY...

.AN APPROACHING LOW PRESSURE SYSTEM TO WEST AND A DEPARTING HIGH
PRESSURE TO THE EAST...WILL GENERATE A TIGHT PRESSURE GRADIENT
ACROSS THE WESTERN GREAT LAKES SUNDAY. SOUTH WINDS TO 30 KTS AND
BUILDING WAVES ARE EXPECTED SUNDAY.

LMZ541>543-060515-
/O.NEW.KGRB.SC.Y.0020.160306T1500Z-160307T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
314 PM CST SAT MAR 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM CST
MONDAY. 

* WINDS...SOUTH WINDS TO 30 KTS ARE EXPECTED...WITH A FEW GUSTS TO
  35 KTS BY SUNDAY AFTERNOON AND EVENING.

* WAVES...WILL BUILD TO 6 TO 9 FT BY SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
665 
WHUS73 KGRB 060320
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
920 PM CST SAT MAR 5 2016

...GUSTY WINDS AND BUILDING WAVES EXPECTED SUNDAY...

.AN APPROACHING LOW PRESSURE SYSTEM TO WEST AND A DEPARTING HIGH
PRESSURE TO THE EAST...WILL GENERATE A TIGHT PRESSURE GRADIENT
ACROSS THE WESTERN GREAT LAKES SUNDAY. SOUTH WINDS TO 30 KTS AND
BUILDING WAVES ARE EXPECTED SUNDAY.

LMZ541>543-061130-
/O.CON.KGRB.SC.Y.0020.160306T1500Z-160307T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
920 PM CST SAT MAR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
3 AM CST MONDAY...

* WINDS...SOUTH WINDS TO 30 KTS ARE EXPECTED...WITH A FEW GUSTS 
  TO 35 KTS BY SUNDAY AFTERNOON AND EVENING. 

* WAVES...WILL BUILD TO 6 TO 9 FT BY SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
135 
WHUS73 KGRB 060909
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
309 AM CST SUN MAR 6 2016

...GUSTY WINDS AND BUILDING WAVES EXPECTED TODAY...

.AN APPROACHING LOW PRESSURE SYSTEM FROM THE WEST AND HIGH
PRESSURE DEPARTING TO THE EAST WILL GENERATE A TIGHT PRESSURE
GRADIENT ACROSS THE WESTERN GREAT LAKES TODAY INTO
TONIGHT...RESULTING IN WINDY CONDITIONS. WINDS WILL BEGIN TO
DECREASE TONIGHT...BUT WAVES WILL TAKE LONGER TO SUBSIDE TO DUE
SOUTHERLY FLOW OVER THE LENGTH OF LAKE MICHIGAN.

LMZ541>543-061715-
/O.CON.KGRB.SC.Y.0020.160306T1500Z-160307T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
309 AM CST SUN MAR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM CST MONDAY...

* WINDS...SOUTH WINDS TO 30 KTS WITH A FEW GALE FORCE GUSTS TO 35
  KTS ARE EXPECTED THIS AFTERNOON AND THIS EVENING.

* WAVES...WAVES WILL BUILD TO 5 TO 9 FT BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SKOWRONSKI
599 
WHUS73 KGRB 061646
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1046 AM CST SUN MAR 6 2016

...GUSTY WINDS AND BUILDING WAVES EXPECTED TODAY...

.AN APPROACHING LOW PRESSURE SYSTEM FROM THE WEST AND HIGH
PRESSURE DEPARTING TO THE EAST WILL GENERATE A TIGHT PRESSURE
GRADIENT ACROSS THE WESTERN GREAT LAKES TODAY INTO TONIGHT...
RESULTING IN WINDY CONDITIONS. WINDS WILL BEGIN TO DECREASE
TONIGHT...BUT WAVES WILL TAKE LONGER TO SUBSIDE TO DUE SOUTHERLY
FLOW OVER THE LENGTH OF LAKE MICHIGAN.

LMZ541>543-070100-
/O.CON.KGRB.SC.Y.0020.000000T0000Z-160307T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1046 AM CST SUN MAR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WINDS...SOUTH WINDS TO 30 KTS WITH A FEW GALE FORCE GUSTS TO 
  35 KTS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. 

* WAVES...WAVES WILL BUILD TO 5 TO 9 FT BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
381 
WHUS73 KGRB 062137
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CST SUN MAR 6 2016

...GUSTY WINDS AND BUILDING WAVES WILL CONTINUE...

.AN APPROACHING LOW PRESSURE SYSTEM FROM THE WEST AND HIGH
PRESSURE DEPARTING TO THE EAST WILL GENERATE A TIGHT PRESSURE
GRADIENT ACROSS THE WESTERN GREAT LAKES INTO TONIGHT...RESULTING
IN WINDY CONDITIONS. WINDS WILL BEGIN TO DECREASE AFTER MIDNIGHT...BUT
WAVES WILL TAKE LONGER TO SUBSIDE TO DUE SOUTHERLY FLOW OVER THE
LENGTH OF LAKE MICHIGAN.

LMZ541>543-070545-
/O.CON.KGRB.SC.Y.0020.000000T0000Z-160307T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
337 PM CST SUN MAR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WINDS...SOUTH WINDS TO 30 KTS WITH A FEW GALE FORCE GUSTS TO 35
  KTS ARE EXPECTED FOR TONIGHT. WINDS WILL VEER SOUTHWEST AND
  SLOWLY DECREASE TO 10 TO 20 KTS AFTER MIDNIGHT.

* WAVES...WAVES OF 6 TO 9 FT...WILL SUBSIDE TO 4 TO 7 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
081 
WHUS73 KGRB 070329
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
929 PM CST SUN MAR 6 2016

...GUSTY WINDS AND HIGH WAVES WILL SLOWLY SUBSIDE...

.GUSTY SOUTH WINDS WILL SLOWLY EASE...AS THE TIGHTEST PRESSURE
GRADIENT SHIFTS EAST. HOWEVER...WAVES WILL TAKE LONGER TO SUBSIDE
TO DUE SOUTHERLY FLOW OVER THE LENGTH OF LAKE MICHIGAN.

LMZ541>543-070900-
/O.CON.KGRB.SC.Y.0020.000000T0000Z-160307T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
929 PM CST SUN MAR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WINDS...SOUTH WINDS 15 TO 25 KTS EARLY...WILL VEER SOUTHWEST AND
  EASE TO 10 TO 20 KTS AFTER MIDNIGHT.

* WAVES...WAVES OF 5 TO 8 FT...WILL SUBSIDE TO 3 TO 5 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 3:11 PM CST, 3 minutes earlier.

Area forecast discussion, Mar 5, 3:11 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CST SAT MAR 5 2016

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND SUNDAY
ISSUED AT 311 PM CST SAT MAR 5 2016

FLOW ALOFT BECOMES MORE ZONAL IN THE SHORT TERM...AS A SURFACE
LOW AND MID LEVEL TROUGH CONTINUE TO MOVE AWAY FROM WISCONSIN.
SKIES REMAINED CLOUDY THROUGH EARLY THIS AFTERNOON AS A SURFACE
RIDGE MOVED INTO THE STATE AND LOW LEVEL MOISTURE REMAINED IN
PLACE. MODELS EVENTUALLY HAVE DECREASING 925MB RH BUT THE 12Z
ECMWF WAS FASTER WITH THE DRIER AIR THAN THE 12Z NAM OR 12Z GFS.
HAVE CLEARING HOLDING OFF UNTIL TONIGHT...THEN HIGH CLOUDS START
TO MOVE IN LATE TONIGHT/SUNDAY MORNING.

WARM ADVECTION COMBINED WITH A MID LEVEL SHORT WAVE WILL BRING A
SLIGHT CHANCE FOR SHOWERS TO MUCH OF THE AREA SUNDAY AFTERNOON.
MID LEVEL LAPSE RATES BECOME RATHER STEEP SO...ALTHOUGH NOT IN THE
GRIDS RIGHT NOW...THUNDER CANNOT BE RULED OUT AND SPC HAS GENERAL
THUNDER FOR PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN IN THEIR
DAY 2 OUTLOOK.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY
ISSUED AT 311 PM CST SAT MAR 5 2016

THE BIG STORY FOR THE LONG TERM WILL BE THE EVOLUTION OF A HIGHLY
AMPLIFIED TROUGH/CUTOFF LOW OVER TEXAS. THIS HAS MUCH MORE IMPACT
FOR THE GULF COAST AND MID-SOUTH...WITH LESS CONCERN FOR US AS
THE MOST SIGNIFICANT MOISTURE TRANSPORT APPEARS TO GET BLUNTED OFF
TO THE EAST BEFORE REACHING OUR AREA. STILL...AS SHORTWAVE
TROUGHS COME OUR WAY AND INTERACT WITH NORTHERN STREAM ACTIVITY
WILL INFLUENCE OUR PRECIPITATION CHANCES AS WELL. THESE INFLUENCES
MAY PLAY OUT ON A SCALE TOO SUBTLE TO CONFIDENTLY FORECAST AT THIS
RANGE. HOWEVER...THE HIGHLY AMPLIFIED PATTERN SHOULD PROVIDE MORE
CONFIDENCE IN TEMPERATURE FORECASTS WHERE THE STORY OF THE WEEK
WILL BE TEMPERATURES ABOVE SEASONAL AVERAGES.

SUNDAY NIGHT THROUGH MONDAY...
VERY MERIDIONAL FLOW ON THE BACKSIDE OF RIDGING ALOFT SHOULD HELP
PUMP WARMER AIR INTO THE REGION. ALONG WITH SOME ISENTROPIC LIFT
ON THE UPGLIDE...THERE'S AT LEAST A SLIGHT CHANCE FOR DRIZZLE OR
LIGHT RAIN SHOWERS FOR THE SOUTHERN BULK OF THE AREA. BARRING
THAT...WITH THE STRONG WARM AIR ADVECTION KEEPING LOWS IN THE
MIDDLE TO UPPER 30S OVER MELTING SNOWPACK...CONTINUED THE MENTION
FOR PATCHY FOG. THIS MAY NOT BE QUITE AS MUCH OF A CONCERN FOR
AREAS THAT JUST RENEWED THEIR SNOWCOVER LAST NIGHT. INDEED...AS I
LOOK OUT THE WINDOW...ALREADY SEE GRASS PEEKING OUT THROUGH THE
SNOW. BUT FOR AREAS WITH MORE SIGNIFICANT SNOWPACK...THIS MAY BE A
STRONGER POSSIBILITY.

AS THE TROUGH ALOFT CONTINUES TO MARCH SLOWLY EASTWARD...AND A
SURFACE CYCLONE BEGINS TO TAKE SHAPE ON THE LEE OF THE
ROCKIES...WE MAY SEE A SMALL UPTICK IN RAIN CHANCES AS MONDAY
GROWS OLDER. THOUGH I THINK THINGS ARE MORE LIKELY TO HOLD OFF
UNTIL LATER...THE EMERGENCE OF CYCLONIC VORTICITY ADVECTION AT THE
MIDLEVELS AND THE EMERGENCE OF AN UPPER JET STREAK WITH A LEFT
EXIT IN OUR VICINITY IS TELLING ME THERE'S A CHANCE. MORE CERTAIN
IS CONTINUED WARM AIR ADVECTION AND TEMPERATURES APPROACHING 50
DEGREES ACROSS THE AREA. OUR WARM BAND JUST WEST AND NORTH OF THE
FOX VALLEY SEEMS CERTAIN TO EXCEED 50.

MONDAY NIGHT THROUGH WEDNESDAY...
THE SURFACE LOW DRAWS NEARER THE AREA AND A CUTOFF LOW OVER TEXAS
OR NORTHERN MEXICO LOOKS TO GIVE US A CONTINUED CONNECTION TO THE
GULF. EXPECT PRECIP CHANCES TO CONTINUE THEIR UPWARD TREND
THROUGH MONDAY NIGHT. INDICATIONS OF SOME INSTABILITY COULD ALSO
MEAN SOME RUMBLES OF THUNDER AS WELL. AT THE SAME TIME...850-500
FLOW WILL START TO VEER AND TILT THAT MOISTURE PLUME AWAY FROM THE
AREA. THE RESULT SHOULD BE ENOUGH TO GIVE US OUR BEST POPS OF THE
PERIOD SO FAR...BUT SHOULD LIMIT INTENSITY SOMEWHAT. IF THE RAIN
IS CONTINUOUS ENOUGH...TOTALS ON THE ORDER OF HALF AN INCH ARE
POSSIBLE. IF THE GROUND REMAINS FROZEN...THIS COULD MANAGE TO
CREATE SOME HYDROLOGIC ISSUES...BUT IT IS TOO EARLY YET TO BE
CONFIDENT IN THAT TYPE OF IMPACT. TUESDAY SHOULD LOOK TO BE EVEN
WARMER...AND IT WOULD NOT BE OUT OF THE QUESTION FOR WARM SPOTS
LIKE WAUTOMA AND WAUPACA TO THREATEN 60 DEGREES.

THOUGH TEMPERATURES CONTINUE ABOVE NORMAL...THE TIMING OF THE COLD
FRONTAL PASSAGE WITH THE END OF PRECIPITATION COULD INTRODUCE
QUESTIONS ABOUT PRECIPITATION TYPE IN THE FAR NORTH LATE TUESDAY
NIGHT. IF COLDER AIR ADVECTS IN QUICKLY ENOUGH...THAT COULD COOL
THE COLUMN ENOUGH TO INTRODUCE A MIX OR CHANGEOVER TO LIGHT SNOW
IN NORTH CENTRAL WISCONSIN BEFORE THE FAUCET GETS SHUT OFF.
FARTHER SOUTH AND EAST...EXPECT THIS TO BE LESS OF AN ISSUE WITH
RAIN ENDING BEFORE SUFFICIENT COLD AIR MOVES IN. THIS COLDER AIR
SHOULD HACK HIGHS ON WEDNESDAY DOWN A GOOD TEN DEGREES FROM
TUESDAY. STILL...THE RESULT IS CONTINUED ABOVE NORMAL
TEMPERATURES. ONE CAVEAT HERE - SHOULD THE FRONT PROGRESS THROUGH
THE AREA A LITTLE MORE SLOWLY...THE FORECAST IN THE SOUTHEAST MAY
BE TOO COOL AS THE INFLUX OF COLDER AIR GETS HELD UP. THIS SEEMS
MOST APPARENT IN THE EURO...WITH GFS AND GEM MORE PROGRESSIVE. IN
DEFERENCE TO THIS POTENTIAL...HAVE ALSO KEPT LINGERING SLIGHT POPS
IN THE SOUTHEAST...AND EVEN A CHANCE FOR A RAIN-SNOW MIX LATE
WEDNESDAY NIGHT. HOPE THAT AS WE COME INTO A CLOSER RANGE ON THIS
FRONT...FUTURE SHIFTS WILL BE ABLE TO TIGHTEN THE TIMING UP
BETTER.

THURSDAY AND BEYOND...
TEMPERATURES THURSDAY LOOK TO BE SIMILAR TO WEDNESDAY WITH DRY
WEATHER...THEN WARMING AGAIN AS A WEAK RIDGE DRIFTS ACROSS THE
GREAT LAKES. AT THE END OF THE WEEK...GUIDANCE FINALLY NUDGES
THAT CUTOFF LOW OVER TEXAS OUT OF THE AREA. GREAT SPREAD IN THE
GUIDANCE AS TO HOW THIS OCCURS. THE GFS LIFTS THE OLD MIDLEVEL
VORT MAX UP TO THE NORTHEAST STRAIGHT INTO OUR AREA AND BRINGS
SOME MORE SIGNIFICANT RAINFALL TO THE AREA NEXT WEEKEND. EURO ON
THE OTHER HAND IS MUCH MORE SHALLOW WITH THE LIFTING OF THIS
VORTICITY INTO THE OHIO VALLEY. BUT IT ALSO BRINGS A PRETTY POTENT
TROUGH ACROSS THE NORTHERN GREAT LAKES...SO THE EURO DOES NOT LOOK
DRY. JUST A LITTLE LESS WET AS THIS TROUGH WILL BE LACKING THAT
DEEP GULF CONNECTION. PERSONALLY FAVOR THE ECMWF SOLUTION...BUT
SINCE WE ARE LOOKING AT THE END OF THE FORECAST PERIOD AND FOR NOW
THE IMPACT ON SENSIBLE WEATHER IS NOT TERRIBLY DIVERGENT...A BLEND
SEEMS TO ADEQUATELY GRASP THE TREND INTO THE FIRST HALF OF THE
WEEKEND WITH ONLY SLIGHT POPS WORKING INTO OUR SOUTHERN COUNTIES
TOWARDS SATURDAY MORNING.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1154 AM CST SAT MAR 5 2016

LOW CONFIDENCE IN THE SKY CONDITION FORECAST FOR THIS AFTERNOON
AND TONIGHT. MVFR CIGS PREVAILED ACROSS ALL BUT DOOR
COUNTY...WHERE CIGS WERE IFR...LATE THIS MORNING. PRECIPITATION
EXITED THE AREA DURING THE MORNING...THOUGH RADAR MOSAIC APPEARED
TO INDICATE A FEW SNOW SHOWERS MOVING INTO NORTHERN WISCONSIN
FROM UPPER MICHIGAN BUT THEY HAD NOT YET PASSED OVER AN OBSERVING
SITE. WILL KEEP THE FORECAST MORE OPTIMISTIC...WITH CIG HEIGHTS
INCREASING DURING THE AFTERNOON AND LOW CLOUDS SLOWLY EXITING
OVERNIGHT AS HIGH CLOUDS SPREAD ACROSS THE AREA. KEPT VFR
CONDITIONS THROUGH THE END OF THE TAF VALID PERIOD. BEYOND 18Z IT
APPEARS THAT A MID LEVEL SHORT WAVE...STEEP MID LEVEL LAPSE RATES
AND WARM ADVECTION WILL COMBINE TO PRODUCE SOME SHOWERS ON SUNDAY
AFTERNOON. SPC HAS GENERAL THUNDER SOUTH OF HIGHWAY 29...SO
CANNOT RULE OUT A FEW RUMBLES OF THUNDER THERE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......LUCHS
AVIATION.......MG
Hazardous weather outlook, Mar 5, 3:14 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
314 PM CST SAT MAR 5 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
314 PM CST SAT MAR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

FOG MAY BECOME MORE PREVALENT MONDAY NIGHT AND TUESDAY AS WARM...
MOIST AIR MOVES OVER A MELTING SNOWPACK AND COLD GROUND. SOME OF
THIS FOG MAY BECOME LOCALLY DENSE...PARTICULARLY OVER NORTHERN
WISCONSIN WHERE SNOW IS MOST LIKELY TO STILL BE ON THE GROUND.

THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT AND
TUESDAY. SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-062115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
314 PM CST SAT MAR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

DENSE FOG IS POSSIBLE MONDAY THROUGH TUESDAY NIGHT.

MG/LUCHS

In the hours before

Local storm report, Mar 5, 9:18 AM CST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
918 AM CST SAT MAR 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     SNOW             2 N DARBOY              44.27N 88.32W
03/05/2016  M2.0 INCH        OUTAGAMIE          WI   TRAINED SPOTTER

            STORM TOTAL

&&

AA
Local storm report, Mar 5, 9:19 AM CST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
919 AM CST SAT MAR 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 AM     SNOW             NEENAH                  44.18N 88.44W
03/05/2016  M2.4 INCH        WINNEBAGO          WI   PUBLIC

            STORM TOTAL. REPORT VIA SOCIAL MEDIA.

&&

AA
Local storm report, Mar 5, 9:47 AM CST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
947 AM CST SAT MAR 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     SNOW             WAUTOMA                 44.06N 89.28W
03/05/2016  E1.0 INCH        WAUSHARA           WI   PUBLIC

            AROUND AN INCH REPORTED VIA SOCIAL MEDIA.

&&

AA

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.